MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 303 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 303 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 09793194001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode lot number is ehv30, with an expiration date of 14-jun-2026.The calibration and qc recovery data provided were within specification.The alarm trace did not contain a conspicuous event.The customer replaced the electrodes.The field service engineer (fse) found that the electrodes were loose and installed a shim kit.The fse performed reagent primes, ise checks, and qc successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.
 
Event or Problem Description
There was an allegation of questionable potassium electrode results for 1 patient sample on a cobas c 303 analytical unit.The initial result was 7.03 mmol/l.The customer questioned the result, which prompted them to repeat the sample.The repeat result was 3.87 mmol/l.No questionable results were reported outside of the laboratory.

Brand Name
COBAS C 303 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24620140
Report Number1823260-2026-00952
Device Sequence Number15846909
Product Code JJE
UDI-Device Identifier07613336220153
UDI-Public07613336220153
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K220134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09793194001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown